# SDR DALA14004243148

- Difficulty date: October 26, 2012
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,397 hours, 16,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN JUST AFT OF CARGO DOOR FS 59.   FOUND TO BE WITHIN LIMITS IAW SRM 53-41-11.  TREATED BUT DID NOT PAINT.
